# SDR SWAA2022030902344

- Difficulty date: May 14, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 53,931 hours, 28,159 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT SCUFF PLATE IS CRACKED / REPLACED AFT CARGO BAY AFT SCUFF PLATE. LOCATED AND DRILLED NEW AFT CARGO BAY AFT SCUFF PLATE PER REF AMM 53-11-02-020-801 AND AMM 53-11-02-420-801.
